MathSciNet Relay Station
MathSciNet bibliographic data
MR1295873 (95g:15005) 15A09
Tian, Yong Ge Reverse order laws for the generalized inverses of multiple matrix products. Generalized inverses (1993). Linear Algebra Appl. 211 (1994), 85–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement